# SDR 7AHR2014051502890

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNT FOR FWD LAV, FWD OTBD MOUNT IS CORRODED BS 200, LBL42-44.  AFTER REMOVAL OF MOUNT, MORE CORROSION NOTED.  INSTALLED NEW MOUNT AND REPAIRED DAMAGED WEB IAW SRM 53-01-08, 51-10-04 & 51-30-2.
